Red spots on the tummy, just stab it in the thigh instead

A little update on my red spots of the injection sites. Apparently it’s quite common to react to the hormones after a while. Apart from the fact that my funny looks tummy and itches, we are good to continue. Tried injections on the upper thigh yesterday and that was ok, so we’ll give the tummy a break.

The hot flushes are kicking my butt today, it’s quite weird. My upper body is toasty warm, my legs are freezing because it’s so cold in the flat at the moment.

I am getting nervous about the scan and things next week, seems to become a bit more real every day now. I even had my first, even if small, “I want to give up” moment – although nothing is difficult at this point, just a scary prospect.

So here is a song to motivate myself and maybe you(?) to continue your journey, wherever you are, whatever is happening.

“Because once we hit the top there’s no stopping us, no

There is no stopping us” – Jason Mraz

Advertisements

2 thoughts on “Red spots on the tummy, just stab it in the thigh instead

  1. I can relate on the giving up moment. I think it’s probably needed. We go through so much and it feels better to just break down and get stronger.
    šŸ™‚

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s